Rashes is found among people who take Pravastatin Sodium, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Hypertension . We study 9,025 people who have side effects while taking Pravastatin sodium from FDA and social media. Among them, 267 have Rashes. Find out below who they are, when they have Rashes and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Pravastatin sodium has active ingredients of pravastatin sodium. It is often used in hyperlipidaemia. (latest outcomes from Pravastatin sodium 9,790 users)
Rashes (redness) has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 186,667 Rashes patients).
On Aug, 29, 2016
9,025 people reported to have side effects when taking Pravastatin Sodium.
Among them, 267 people (2.96%) have Rashes
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My bladder problem started 2 months ago. I have autoimmune diseases, my RA has gone into spine, My RA Dr. said RA does cause cholesterol to go up, but primary car Dr. Said it was to high 350 now 158, but I can't control my bladder now. I sneeze, cough I pee. HELP
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
I developed pneumonia that wouldn't respond to antibiotic treatment. Finally after 6 months a CT was done which showed infiltrates. A VATS procedure gave a diagnosis of Interstitial Lung Disease, unknown etiology. My primary said the there is not evidence that it was caused by the Pravastatin ...
I had a sinus infection and took sudafed as directed for 2 1/2 days. On the 3rd day I developed a rash on the top half of my body. I took Benadryl and slept it off and woke up the next morning with hives all over my body.
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.